Yıl 2018, Cilt 47, Sayı 3, Sayfalar 567 - 578 2018-06-01

New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion

Hüseyin Budak [1] , Fuat Usta [2] , Mehmet Zeki Sarikaya [3]

30 30

In this paper, we have been introduced and tested some significant new bounds of Ostrowski type integral inequalities. In accordance with this purpose we have taken advantageous of the Taylor expansion for functions. Some numerical experiments have been given to show the applicability and accuracy of the proposed method.

Ostrowski inequality, Taylor expansion
  • G. A. Anastassiou and S. S. Dragomir, On some estimates of the remainder in Taylor's formula, J. Math. Anal. Appl. 263 (2001), no. 1, 246263.
  • P. Cerone, S. S. Dragomir, J. Roumeliotis, An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications, RGMIA Res. Rep. Coll., 1 (1998).
  • X.-L. Cheng. Improvement of some Ostrowski-Grüss type inequalities, Computers & Mathematics with Applications, 42, 109114, 2001.
  • S. S. Dragomir, S. Wang, An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl., 33 (1997), 1520.
  • S. S. Dragomir and S. Wang, An inequality of Ostrowski-Gruss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl. 33 (1997), no. 11, 1520.
  • V. N. Huy and Q. A. Ngo, New bounds for the Ostrowski-like type inequalities, Bull. Korean Math. Soc. 48 (2011) 95-104.
  • A. R. Kashif, , M. Shoaib, M. A. Latif, Improved version of perturbed Ostrowski type inequalities for n-times dierentiable mappings with three-step kernel and its application, J. Nonlinear Sci. Appl. 9 (2016), 33193332.
  • M. E. Kiris and M. Z. Sarikaya, On Ostrowski type inequalities and Ceby²ev type inequalities, Filomat, 29:8 (2015), 16951713.
  • Z. Liu, Some OstrowskiGrüss type inequalities and applications, Comput. Math. Appl. 53 (2007) 7379.
  • Z. Liu, Some Ostrowski type inequalities, Math. Comput. Modelling 48 (2008) 949960.
  • W. Liu, New bounds for the companion of Ostrowski's inequality and applications, Filomat, 28 (2014), 167178.
  • A. M. Ostrowski, Über die absolutabweichung einer dierentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227.
  • M. Z. Sarikaya and H. Yaldiz, New generalization fractional inequalities of Ostrowski-Grüss type, Lobachevskii Journal of Math., 2013, Vol. 34, No. 4, pp. 326-331.
  • A. Qayyum, S. Hussain, A new generalized Ostrowski Gruss type inequality and applications, Appl. Math. Lett., 25 (2012),1875-1880.
  • N. Ujevi¢, New bounds for the rst inequality of Ostrowski-Grüss type and applications, Comput. Math. Appl., 46 (2003), 421427.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Hüseyin Budak

Yazar: Fuat Usta (Sorumlu Yazar)

Yazar: Mehmet Zeki Sarikaya

Bibtex @araştırma makalesi { hujms439936, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {567 - 578}, doi = {}, title = {New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion}, key = {cite}, author = {Sarikaya, Mehmet Zeki and Budak, Hüseyin and Usta, Fuat} }
APA Budak, H , Usta, F , Sarikaya, M . (2018). New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion. Hacettepe Journal of Mathematics and Statistics, 47 (3), 567-578. Retrieved from http://dergipark.gov.tr/hujms/issue/38121/439936
MLA Budak, H , Usta, F , Sarikaya, M . "New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion". Hacettepe Journal of Mathematics and Statistics 47 (2018): 567-578 <http://dergipark.gov.tr/hujms/issue/38121/439936>
Chicago Budak, H , Usta, F , Sarikaya, M . "New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion". Hacettepe Journal of Mathematics and Statistics 47 (2018): 567-578
RIS TY - JOUR T1 - New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion AU - Hüseyin Budak , Fuat Usta , Mehmet Zeki Sarikaya Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 567 EP - 578 VL - 47 IS - 3 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion %A Hüseyin Budak , Fuat Usta , Mehmet Zeki Sarikaya %T New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 3 %R %U
ISNAD Budak, Hüseyin , Usta, Fuat , Sarikaya, Mehmet Zeki . "New upper bounds of Ostrowski type integral inequalities utilizing Taylor expansion". Hacettepe Journal of Mathematics and Statistics 47 / 3 (Haziran 2018): 567-578.